Further sharpening of inequalities of Hardy and Littlewood

Leindler, László: Further sharpening of inequalities of Hardy and Littlewood. Acta scientiarum mathematicarum, (54) 3-4. pp. 285-289. (1990)

[img] Cikk, tanulmány, mű
math_054_fasc_003_004_285-289.pdf

Download (900kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 3-4
Page Range: pp. 285-289
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 289. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15280

Actions (login required)

View Item View Item